# SDR ASOA05213

- Difficulty date: February 25, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE OMEGA BRACKET ON THE LEFT WING INBOARD SIDE OF THE OUTBOARD FLAP AT RIB 13 WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE INBOARD OMEGA BRACKET AT RIB 13 LEFT IAW SRM 51-25-01.  (M)
